# SDR DALA2021032301682

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 77,665 hours, 24,045 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L FWD ENTRY DOOR MSG. CORRECTIVE ACTION: READJUSTED CLEANED AND TIGHTENED LEFT FWD ENTRY DOOR PROX SENSOR PER B 757 AMM 52-71-00 MEL/PLAC RMVD. (7432746)
